Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Erratum to: ``Boundedly holomorphic convex Riemann domain'' (Proc. Amer. Math. Soc. 41 (1973), 495-497)


Author: Dong S. Kim
Journal: Proc. Amer. Math. Soc. 48 (1975), 516
MSC: Primary 32E10
Original Article: Proc. Amer. Math. Soc. 41 (1973), 495-497.
MathSciNet review: 0367285
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32E10

Retrieve articles in all journals with MSC: 32E10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1975-0367285-7
PII: S 0002-9939(1975)0367285-7
Article copyright: © Copyright 1975 American Mathematical Society